# SDR ASOA2016021414462

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MEGAPHONE LOCATED IN THE AFT CABIN WAS FOUND TO BE INOP DURING THE LINE CHECK.  THE MEGAPHONE LOCATED IN THE AFT CABIN WAS FOUND TO BE INOPERATIVE DURING THE LINE CHECK.  R & R WITH SERVICEABLE MEGAPHONE BY PLACING IN MOUNT WITH VELCRO STRAP IN THE LAST, LT OVERHEAD BIN IPC 25-61-14, NR 5.
